I am praying for you and hope the CT shows no change. I was scared to death when I got both of my drains removed...I thought for sure everything would just come back. I hope that you have the results and do not need to go in for more surgery. You have been through so much. Constantly praying.
Thank you all for the prayers and the get well wishes. My nurse came in with the results of the CT scan and she read it to me. It sounded good, but even she didn't completely understand what it said. She has paged my doctor and we are waiting for her to call back. I don't know if the doctor will call back tonight or tomorrow morning, but either way I should have my answer soon.
That's the latest update, keep praying! Thank you so much for your support!!
Love to you all!
Amanda...praying for good results. I too had the contrast in my drain (s)....they called mine an abscessogram. I think i probably had nearly six of them...and the retal contrast I had that four times when they could not find my leak....I hear ya when you say its awful...i threw up all of the CT tech!!!!! I felt like they had pushed the contrast right out my mouth!!! I will pray for continued healing, no fistulas, leaks, or increased abscess!!! I FEEL UR PAIN!!!
Amanda....my fistula was a channel off my abscess pocket (one of them) that was long and winding and then connected to my bowel. It was life an internal channel that would not heal. Even when the abscess pockets healed that would not. It took nearly 45 days of drains and barely eating, I was getting scans and absessograns almost every couple days.....they would know if you had one and thanks GOD you dont...you have had enough trouble my love.
Praying for continued healing. you are on a roll....I thik the light is coming...i cannot wait till your free of those drains...and all healed up. praying for you
How are you feeling this afternoon? Worried about your pain control. Why do they take your pump off during the day.....do they at least keep you with the option to bolus yourself. If they do, maybe you need to increase your limits or shorten the time in between available boluses. Are you on Morphine or Dilaudid? As a nurse this is very frustrating to hear becuase you are obviously in pain and been through so much. I never hesitate to give pt's more meds...they are in control of their care and I cannot know how they are feeling unless they tell me. Do not let the stupid dr's look at you like that...they have not been in your shoes and unfortuntately I have found working in the medical field that its hard to find a doctor that listens, cares, and has empathy you deserve as a pt. Not that there are not ones out there....but hang in there and be an advocate for yourself:) Thinking of you,